MAUDE Adverse Event Report: RAPID MEDICAL LTD. COMANECI 17

RAPID MEDICAL LTD. COMANECI 17
Model Number ANPP7199
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 12/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been returned for evaluation.Thrombus formation is a known potential complication associated with the use of coil embolization assist devices, including comaneci device.The ifu identifies thrombus as potential complications associated with use of the device.
 
Event or Problem Description
The following event was reported throughout the success post market surveillance study.A 58-year-old female with a history of hypertension, hyperlipidemia, hyponatremia, tobacco abuse disorder, and previous aneurysms, was treated with the comaneci 17 (l-mca aneurysm).Subject tolerated the procedure but shortly after developed right sided weakness, neglect, incomprehensible speech (nihss 20).Ct head w/o contrast negative for acute intracranial abnormalities.Subject was taken back to the ir suite for a cerebral angiogram which demonstrated distal occlusions, agrrastat was injected.S/p injection patient able to move right side, alert and oriented to person, able to speak and answer questions with some aphasia and dysarthria noted, she has facial droop (nihss 8).

Brand Name
COMANECI 17
Common Device Name
COMANECI 17
Manufacturer (Section D)
RAPID MEDICAL LTD.
po box 337
carmel biulding
yokneam, israel 20692 05
IS  2069205
MDR Report Key16618081
Report Number3015531723-2023-00006
Device Sequence Number12285392
Product Code PUU
UDI-Device Identifier07290015107150
UDI-Public(01)07290015107150(17)250228(10)220917CS01
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/27/2023
Report Date (Section F) 03/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model NumberANPP7199
Device Catalogue NumberANPP7199
Device Lot Number220917CS01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/27/2023
Event Location Hospital
Date Report to Manufacturer03/27/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/27/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age58 YR
Patient SexFemale
Date Report Sent to FDA03/27/2023